Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Stye turned to cyst. Antibiotics worked. Why am I vomiting with headaches?

I m 23 years old. I have a stye turned to a cyst on my left eyelid so I went to a specialist and he prescribed me an antibiotic to take for 1 week called Inoflox 400g. I ve only got 2 days left to go but my I ve been having headaches and feel like vomiting sometimes when I eat for 3 days now. I tried calling my doctor but I couldn t reach his phone. Is there anything I can do to lessen the dizziness .
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for choosing Healthcaremagic

The antibiotic that you have mentioned has Ofloxacin in it which belongs to the class of antibiotics called the quinolones.

The symptoms of Headache, nausea (feel like vomiting) can all be possible side effects of this antibiotic. If these symptoms worsen or are already interfering with your daily activities then it would be best to change the antibiotic to an alternative group.

So if you can not contact that particular doctor try contacting another one (if required, as explained above) for an alternative.

Hope This was helpful


Dr Ali
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor